# SDR AALA20121122001

- Difficulty date: November 21, 2012
- Submitted: November 25, 2012
- Operation: Air carrier
- Aircraft: N395AN
- Make and model: Boeing 767323
- Aircraft serial: 29432
- Aircraft time: 58,522 hours, 9,164 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 35B EMERGENCY EXIT LIGHT INOPERATIVE.  REPLACED LAMP FOR SEAT 35B EMERGENCY EXIT LIGHT.  OPS CHECK NORMAL.
